2011, 31(3): 997-1015. doi: 10.3934/dcds.2011.31.997

Almost periodic solutions for a class of semilinear quantum harmonic oscillators

1. 

Department of Mathematics, Nanjing University, Nanjing 210093, China, China

Received  June 2010 Revised  October 2010 Published  August 2011

In this paper, we show that there are many almost periodic solutions corresponding to full dimensional invariant tori for the semilinear quantum harmonic oscillators with Hermite multiplier $${\rm i}{u}_{t}-u_{xx}+x^2u + M_\xi u+\varepsilon |u|^{2m}u=0,\quad u\in C^1(\Bbb R,L^2(\Bbb R)),$$ where $m \geq 1$ is an integer. The proof is based on an abstract infinite dimensional KAM theorem.
Citation: Jian Wu, Jiansheng Geng. Almost periodic solutions for a class of semilinear quantum harmonic oscillators. Discrete & Continuous Dynamical Systems - A, 2011, 31 (3) : 997-1015. doi: 10.3934/dcds.2011.31.997
References:
[1]

J. Bourgain, Quasi-periodic solutions of Hamiltonian perturbations of 2D linear Schrödinger equations,, Annals of Mathematics, 148 (1998), 363. doi: 10.2307/121001.

[2]

J. Bourgain, Construction of periodic solutions of nonlinear wave equations in higher dimension,, Geom. Funct. Anal., 5 (1995), 629. doi: 10.1007/BF01902055.

[3]

J. Bourgain, Construction of quasi-periodic solutions for Hamiltonian perturbations of linear equations and applications to nonlinear PDE,, International Mathematics Research Notices, (1994).

[4]

J. Bourgain, Construction of approximative and almost periodic solutions of perturbed linear Schrödinger and wave equations,, Geom. Funct. Anal., 6 (1996), 201. doi: 10.1007/BF02247885.

[5]

J. Bourgain, On invariant tori of full dimension for 1D periodic NLS,, J. Funct. Anal., 229 (2005), 62. doi: 10.1016/j.jfa.2004.10.019.

[6]

W. Craig and C. E. Wayne, Newton's method and periodic solutions of nonlinear wave equations,, Comm. Pure. Appl. Math., 46 (1993), 1409. doi: 10.1002/cpa.3160461102.

[7]

J. Geng and J. You, KAM tori of Hamiltonian perturbations of 1D linear beam equations,, J. Math. Anal. Appl., 277 (2003), 104. doi: 10.1016/S0022-247X(02)00505-X.

[8]

J. Geng and J. You, A KAM theorem for Hamiltonian partial differential equations in higher dimensional spaces,, Commun. Math. Phys., 262 (2006), 343. doi: 10.1007/s00220-005-1497-0.

[9]

B. Grébert and L. Thomann, KAM for the quantum harmonic oscillator,, preprint, ().

[10]

S. B. Kuksin, "Nearly Integrable Infinite Dimensional Hamiltonian Systems,", Lecture Notes in Mathematics, 1556 (1993).

[11]

S. B. Kuksin and J. Pöschel, Invariant Cantor manifolds of quasi-periodic oscillations for a nonlinear Schrödinger equation,, Ann. Math., 143 (1996), 149. doi: 10.2307/2118656.

[12]

H. Niu and J. Geng, Almost periodic solutions for a class of higher dimensional beam equations,, Nonlinearity, 20 (2007), 2499. doi: 10.1088/0951-7715/20/11/003.

[13]

J. Pöschel, A KAM theorem for some nonlinear partial differential equations,, Ann. Sc. Norm. sup. Pisa CI. Sci., 23 (1996), 119.

[14]

J. Pöschel, Quasi-periodic solutions for a nonlinear wave equation,, Comment. Math. Helvetici., 71 (1993), 269.

[15]

J. Pöschel, On the construction of almost periodic solutions for a nonlinear Schrödinger equations,, Ergod. Th. and Dynam. Syst., 22 (2002), 1537.

[16]

K. Yajima and G. Zhang, Smoothing property for Schrödinger equations with potential superquadratic at infinity,, Commun. Math. Phys., 221 (2001), 573. doi: 10.1007/s002200100483.

show all references

References:
[1]

J. Bourgain, Quasi-periodic solutions of Hamiltonian perturbations of 2D linear Schrödinger equations,, Annals of Mathematics, 148 (1998), 363. doi: 10.2307/121001.

[2]

J. Bourgain, Construction of periodic solutions of nonlinear wave equations in higher dimension,, Geom. Funct. Anal., 5 (1995), 629. doi: 10.1007/BF01902055.

[3]

J. Bourgain, Construction of quasi-periodic solutions for Hamiltonian perturbations of linear equations and applications to nonlinear PDE,, International Mathematics Research Notices, (1994).

[4]

J. Bourgain, Construction of approximative and almost periodic solutions of perturbed linear Schrödinger and wave equations,, Geom. Funct. Anal., 6 (1996), 201. doi: 10.1007/BF02247885.

[5]

J. Bourgain, On invariant tori of full dimension for 1D periodic NLS,, J. Funct. Anal., 229 (2005), 62. doi: 10.1016/j.jfa.2004.10.019.

[6]

W. Craig and C. E. Wayne, Newton's method and periodic solutions of nonlinear wave equations,, Comm. Pure. Appl. Math., 46 (1993), 1409. doi: 10.1002/cpa.3160461102.

[7]

J. Geng and J. You, KAM tori of Hamiltonian perturbations of 1D linear beam equations,, J. Math. Anal. Appl., 277 (2003), 104. doi: 10.1016/S0022-247X(02)00505-X.

[8]

J. Geng and J. You, A KAM theorem for Hamiltonian partial differential equations in higher dimensional spaces,, Commun. Math. Phys., 262 (2006), 343. doi: 10.1007/s00220-005-1497-0.

[9]

B. Grébert and L. Thomann, KAM for the quantum harmonic oscillator,, preprint, ().

[10]

S. B. Kuksin, "Nearly Integrable Infinite Dimensional Hamiltonian Systems,", Lecture Notes in Mathematics, 1556 (1993).

[11]

S. B. Kuksin and J. Pöschel, Invariant Cantor manifolds of quasi-periodic oscillations for a nonlinear Schrödinger equation,, Ann. Math., 143 (1996), 149. doi: 10.2307/2118656.

[12]

H. Niu and J. Geng, Almost periodic solutions for a class of higher dimensional beam equations,, Nonlinearity, 20 (2007), 2499. doi: 10.1088/0951-7715/20/11/003.

[13]

J. Pöschel, A KAM theorem for some nonlinear partial differential equations,, Ann. Sc. Norm. sup. Pisa CI. Sci., 23 (1996), 119.

[14]

J. Pöschel, Quasi-periodic solutions for a nonlinear wave equation,, Comment. Math. Helvetici., 71 (1993), 269.

[15]

J. Pöschel, On the construction of almost periodic solutions for a nonlinear Schrödinger equations,, Ergod. Th. and Dynam. Syst., 22 (2002), 1537.

[16]

K. Yajima and G. Zhang, Smoothing property for Schrödinger equations with potential superquadratic at infinity,, Commun. Math. Phys., 221 (2001), 573. doi: 10.1007/s002200100483.

[1]

D. Bonheure, C. Fabry, D. Smets. Periodic solutions of forced isochronous oscillators at resonance. Discrete & Continuous Dynamical Systems - A, 2002, 8 (4) : 907-930. doi: 10.3934/dcds.2002.8.907

[2]

Tomás Caraballo, David Cheban. Almost periodic and asymptotically almost periodic solutions of Liénard equations. Discrete & Continuous Dynamical Systems - B, 2011, 16 (3) : 703-717. doi: 10.3934/dcdsb.2011.16.703

[3]

Tomás Caraballo, David Cheban. Almost periodic and almost automorphic solutions of linear differential equations. Discrete & Continuous Dynamical Systems - A, 2013, 33 (5) : 1857-1882. doi: 10.3934/dcds.2013.33.1857

[4]

Sorin Micu, Ademir F. Pazoto. Almost periodic solutions for a weakly dissipated hybrid system. Mathematical Control & Related Fields, 2014, 4 (1) : 101-113. doi: 10.3934/mcrf.2014.4.101

[5]

Denis Pennequin. Existence of almost periodic solutions of discrete time equations. Discrete & Continuous Dynamical Systems - A, 2001, 7 (1) : 51-60. doi: 10.3934/dcds.2001.7.51

[6]

Virginie Bonnaillie-Noël. Harmonic oscillators with Neumann condition on the half-line. Communications on Pure & Applied Analysis, 2012, 11 (6) : 2221-2237. doi: 10.3934/cpaa.2012.11.2221

[7]

Xianhua Huang. Almost periodic and periodic solutions of certain dissipative delay differential equations. Conference Publications, 1998, 1998 (Special) : 301-313. doi: 10.3934/proc.1998.1998.301

[8]

Nguyen Minh Man, Nguyen Van Minh. On the existence of quasi periodic and almost periodic solutions of neutral functional differential equations. Communications on Pure & Applied Analysis, 2004, 3 (2) : 291-300. doi: 10.3934/cpaa.2004.3.291

[9]

Andrea Davini, Maxime Zavidovique. Weak KAM theory for nonregular commuting Hamiltonians. Discrete & Continuous Dynamical Systems - B, 2013, 18 (1) : 57-94. doi: 10.3934/dcdsb.2013.18.57

[10]

Paolo Perfetti. Hamiltonian equations on $\mathbb{T}^\infty$ and almost-periodic solutions. Conference Publications, 2001, 2001 (Special) : 303-309. doi: 10.3934/proc.2001.2001.303

[11]

Yoshihiro Hamaya. Stability properties and existence of almost periodic solutions of volterra difference equations. Conference Publications, 2009, 2009 (Special) : 315-321. doi: 10.3934/proc.2009.2009.315

[12]

Francesca Alessio, Carlo Carminati, Piero Montecchiari. Heteroclinic motions joining almost periodic solutions for a class of Lagrangian systems . Discrete & Continuous Dynamical Systems - A, 1999, 5 (3) : 569-584. doi: 10.3934/dcds.1999.5.569

[13]

Bixiang Wang. Stochastic bifurcation of pathwise random almost periodic and almost automorphic solutions for random dynamical systems. Discrete & Continuous Dynamical Systems - A, 2015, 35 (8) : 3745-3769. doi: 10.3934/dcds.2015.35.3745

[14]

Huai-Dong Cao and Jian Zhou. On quantum de Rham cohomology theory. Electronic Research Announcements, 1999, 5: 24-34.

[15]

Dag Lukkassen, Annette Meidell, Peter Wall. On the conjugate of periodic piecewise harmonic functions. Networks & Heterogeneous Media, 2008, 3 (3) : 633-646. doi: 10.3934/nhm.2008.3.633

[16]

Ernest Fontich, Rafael de la Llave, Yannick Sire. A method for the study of whiskered quasi-periodic and almost-periodic solutions in finite and infinite dimensional Hamiltonian systems. Electronic Research Announcements, 2009, 16: 9-22. doi: 10.3934/era.2009.16.9

[17]

Michele V. Bartuccelli, G. Gentile, Kyriakos V. Georgiou. Kam theory, Lindstedt series and the stability of the upside-down pendulum. Discrete & Continuous Dynamical Systems - A, 2003, 9 (2) : 413-426. doi: 10.3934/dcds.2003.9.413

[18]

Diogo Gomes, Levon Nurbekyan. An infinite-dimensional weak KAM theory via random variables. Discrete & Continuous Dynamical Systems - A, 2016, 36 (11) : 6167-6185. doi: 10.3934/dcds.2016069

[19]

Xifeng Su, Lin Wang, Jun Yan. Weak KAM theory for HAMILTON-JACOBI equations depending on unknown functions. Discrete & Continuous Dynamical Systems - A, 2016, 36 (11) : 6487-6522. doi: 10.3934/dcds.2016080

[20]

Lixia Wang, Shiwang Ma. Unboundedness of solutions for perturbed asymmetric oscillators. Discrete & Continuous Dynamical Systems - B, 2011, 16 (1) : 409-421. doi: 10.3934/dcdsb.2011.16.409

2016 Impact Factor: 1.099

Metrics

  • PDF downloads (2)
  • HTML views (0)
  • Cited by (3)

Other articles
by authors

[Back to Top]